# SDR SAI060601

- Difficulty date: May 30, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N370AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC506
- Aircraft time: 21,595 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 54530063
- Condition: Corroded
- Location: Lt Mlg
- Component: Lower Yoke Assy, Swrngn
- Component part number: 54530051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE LT MLG DEEP CORROSION WAS FOUND ON THE LANDING GEAR AXLE UNDER THE SPACER FOR THE IB BRAKE.  THE AXLE REQUIRED REPLACEMENT WITH A REPAIRED UNIT.
